MathSciNet Relay Station
MathSciNet bibliographic data
MR2216461 (2006m:52022) 52B22 (05E25)
Courdurier, Matias On stars and links of shellable polytopal complexes. J. Combin. Theory Ser. A 113 (2006), no. 4, 692–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement